# SDR ASAA2016061317033

- Difficulty date: June 13, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 73,058 hours, 42,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0L3071BPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1, L2, AND R2 DOOR EMERGENCY EXIT SIGN LAMPS INOPERATIVE AND RT AFT OVERWING EMERGENCY EXIT HANDLE LIGHT INOPERATIVE.  ACFT GROUNDED.  REPLACED THE LAMPS.  OPS CHECKED NORMAL.
